# SDR FDEA202105051135

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,929 hours, 17,568 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 01092259
- Condition: Failed
- Location: Nr 2
- Part time: 6,832 hours, 3,962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN CRUISE THE FO S ALTIMETER IS 300 FEET OFF CAPTAIN S ALTIMETER AND 200 FEET OFF THE STANDBY  ALTIMETER . PERFORMED PITOT/STATIC ADJ/TEST PER A300 AMM 34-10-00-5. FOUND F/O ALT READING SPLIT   FROM CAPTIANS AND STANDBY. R/R'D #2 ADC PER A300 AMM 34-11-34-04. ALL ALTIMETERS NOW   READ GOOD.
